My name is Sarah I’m a healthy 28-year-old mother.
Got my first Pfizer vaccine in late October. Only got this vaccination to keep my nursing job.
I thought I was going to be fine with it but after two days I noticed my legs started to get very tingly and very numb and this started to move up into my arms then to my fingers.
I started to have panic attacks as I felt like there was something seriously wrong with me. I then started to get sharp chest pains as well as heart palpitations. I went to hospital where they monitored my heart. All was fine so they sent me home.
The numbness lasted a couple of days then started to wear off, leading to my arms and legs being weaker than normal. A couple days later my legs, arms and fingers went numb AGAIN and this time it was 100 times worse than the first time, as I could hardly use my fingers to write a text and It was very hard to walk with very numb legs. I called the ambulance. At the hospital they made me stay overnight and did some blood tests. All came back normal.
Doctors told me this could be anxiety and stress and that it’s not a common side effect that can happen from the Pfizer vaccine, nor it is related to the vaccination. They advised me that I should still get the second vaccination.